Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 97, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 28, 2015, 6:48 PM CDT for Christian County, Sangamon County, Illinois. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2015, 6:48 PM CDT (23:48 UTC)
- Expired
- Jun 28, 2015, 7:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Christian County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 69 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:55 PM CDT | HAIL 0.88 | 4 Sse Springfield, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
814
WUUS53 KILX 282348
SVRILX
ILC021-167-290015-
/O.NEW.KILX.SV.W.0097.150628T2348Z-150629T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
648 PM CDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS...
SOUTHWESTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 715 PM CDT
* AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROCHESTER...
OR 5 MILES SOUTHEAST OF SPRINGFIELD...MOVING SOUTHEAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...TAYLORVILLE...CHATHAM...ROCHESTER...PAWNEE...
KINCAID...EDINBURG...MORRISONVILLE...STONINGTON...BULPITT...
JEISYVILLE...JEROME...SOUTHERN VIEW...TOVEY...BERRY...PALMER...
SHARPSBURG...TAYLORVILLE AIRPORT AND SANGCHRIS LAKE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 84 AND 93.
INTERSTATE 72 BETWEEN MILE MARKERS 95 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3949 8954 3952 8953 3953 8957 3970 8972
3977 8969 3966 8917 3935 8937 3935 8941
TIME...MOT...LOC 2347Z 313DEG 33KT 3972 8958
HAIL...1.25IN
WIND...<50MPH
$$
BARKER1 follow-up statement
593
WWUS53 KILX 282358
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
658 PM CDT SUN JUN 28 2015
ILC021-167-290015-
/O.CON.KILX.SV.W.0097.000000T0000Z-150629T0015Z/
SANGAMON-CHRISTIAN-
658 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTH CENTRAL SANGAMON AND SOUTHWESTERN CHRISTIAN COUNTIES...
AT 657 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCHESTER...OR
8 MILES SOUTHEAST OF SPRINGFIELD...MOVING SOUTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...TAYLORVILLE...CHATHAM...ROCHESTER...PAWNEE...KINCAID...
EDINBURG...MORRISONVILLE...STONINGTON...BULPITT...JEISYVILLE...
JEROME...SOUTHERN VIEW...TOVEY...BERRY...PALMER...SHARPSBURG...
TAYLORVILLE AIRPORT AND SANGCHRIS LAKE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 84 AND 93.
INTERSTATE 72 BETWEEN MILE MARKERS 95 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3949 8954 3952 8953 3953 8957 3970 8972
3977 8969 3966 8917 3935 8937 3935 8941
TIME...MOT...LOC 2357Z 307DEG 26KT 3968 8955
HAIL...1.25IN
WIND...<50MPH
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:34 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jun 28, 2:34 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 234 PM CDT SUN JUN 28 2015 .SHORT TERM...(TONIGHT) ISSUED AT 232 PM CDT SUN JUN 28 2015 1007 MB SURFACE LOW PRESSURE OVER CENTRAL IA WHILE UPPER LEVEL TROF WAS OVER CENTRAL/WESTERN WI...EASTERN MN AND INTO NE IA AND NW IL. 12Z FORECAST MODELS SHOW VIGOROUS UPPER LEVEL TROF DIGGING SE INTO CENTRAL AND EASTERN IL THIS EVENING AS SURFACE LOW MOVES INTO CENTRAL IL BY 06Z/1 AM TONIGHT. ALREADY HAVE SCATTERED SHOWERS AND THUNDERSTORMS OVER MUCH OF CENTRAL IL AT MID AFTERNOON AS FAR SE AS I-70 FROM WEAKENING MCS. EXPECT SHOWERS AND THUNDERSTORMS TO BECOME MORE WIDESPREAD DURING LATE AFTERNOON AND INTO THIS EVENING AS AIRMASS GETS MORE UNSTABLE AND APPROACHING SHORT WAVE TROF. CONVECTION TO THEN DIMINISH FROM WEST TO EAST LATER TONIGHT INTO MONDAY MORNING AS UPPER LEVEL TROF AND SURFACE LOW PRESSURE SHIFTS EAST OF IL INTO INDIANA BY MONDAY MORNING. SPC HAS SLIGHT RISK OF SEVERE STORMS FROM PEORIA TO LINCOLN TO SHELBVILLE SW LATE THIS AFTERNOON INTO MID EVENING FOR 15% RISK OF DAMAGING WIND GUSTS AND LARGE HAIL AND 5% RISK OF TORNADOES. AREAS SW OF WINCHESTER IN SW SCOTT COUNTY HAS AN ENHANCED SLIGHT RISK OF SEVERE STORMS WHERE UP TO 30% RISK OF LARGE HAIL. INSTABILITY ELEVATES A BIT TO 1000-1600 J/KG SW CWA LATE THIS AFTERNOON AND EARLY EVENING WITH SOME HEATING AS CLOUDS BREAK UP FOR A TIME (ALREADY HAPPENING FROM I-55 WEST) WITH WEAKENING MCS OVER CENTRAL IL. MORE UNSTABLE AIRMASS IS OVER MO WHERE CAPES PEAK FROM 2-3K J/KG. THE BULK SHEAR IS MORE IMPRESSIVE THIS AFTERNOON/EVENING WITH 35-40 KTS SW OF I-74 AND THE BULK SHEAR IS ALSO STRONGER SW OVER MO WHERE 40-50 KTS. SO THE BIGGER SEVERE WX THREAT LATE THIS AFTERNOON AND INTO MID EVENING UNTIL SUNSET WILL BE OVER MO AND SW IL. LOWS TONIGHT IN THE LOW TO MID 60S WITH COOLEST READINGS NW OF THE IL RIVER. && .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 232 PM CDT SUN JUN 28 2015 LITTLE IN OVERALL LONG-WAVE PATTERN CHANGE FORECASTED BY MODELS AT LEAST THROUGH FRIDAY WITH RIDGE REMAINING FROM THE ROCKIES WEST AND A DEEP TROUGH OVER THE EASTERN U.S. WITH THE BERMUDA HIGH SHUNTED AWAY FROM THE GULF COAST...ABUNDANT MOISTURE WILL STREAM NORTHWARD AND INTERACT WITH SHORT-WAVES ROTATING THROUGH THE TROUGH. MODELS OFTEN HAVE PROBLEMS FORECASTING THESE TYPE OF WAVES MORE THAN A FEW DAYS OUT AND WE WILL LIKELY HAVE TO BROADBRUSH MID-WEEK INTO THE WEEKEND WITH CHANCES OF RAIN EACH DAY. THERE IS SOME INDICATION THAT HEAVY RAIN MAY ONCE AGAIN BECOME AN ISSUE WED-FRI AS 12Z GFS PRECIP WATER APPROACHES 2 INCHES AGAIN BY WEDNESDAY. AS FOR MONDAY AND TUESDAY...THE WAVE NOW PUSHING THROUGH THE MIDWEST WILL TEMPORARILY SHUNT DEEP MOISTURE EAST OF ILLINOIS. STILL MAY BE SOME RAIN CHANCES...PARTICULARLY TUESDAY...BUT COVERAGE AND AMOUNTS SHOULD BE LESS THAN THEY HAVE BEEN TODAY OR LAST WEEK. WITH TROUGH IN PLACE...HIGH TEMPS SHOULD REMAIN BELOW NORMAL FOR LATE JUNE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1259 PM CDT SUN JUN 28 2015 A WEAKENING MCS OVER SE IA AND WEST CENTRAL IL IS TRACKING ESE INTO CENTRAL IL EARLY THIS AFTERNOON WITH SHOWERS AND ISOLATED THUNDERSTORMS RECENTLY MOVING THROUGH SPI. DEC WILL GET SKIRTED BY THIS CONVECTION IN NEXT HOUR WITH BRIEF PERIOD OF MVFR VSBYS/CEILINGS POSSIBLE IN HEAVIER RAINS. MEANWHILE BE MORE WIDELY SCATTERED INTO MID AFTERNOON ALONG I-74 (PIA...BMI AND CMI). MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THIS AFTERNOON OVER EASTERN IA AND NE MO AHEAD OF 1007 MB SURFACE LOW OVER CENTRAL IL AND TRACK SE INTO WEST CENTRAL IL LATER THIS AFTERNOON AND INTO CENTRAL IL DURING THIS EVENING. THIS WILL BRING CHANCES OF MVFR VSBYS/CEILINGS IN HEAVIER RAINS TO CENTRAL IL THOUGH MOST OF THE TIME WILL STILL HAVE VFR CONDITIONS. MODELS SHOW QPF PASSING SHIFTING EAST OF CENTRAL IL BETWEEN 03-07Z FROM WEST TO EAST. MODELS ALSO SHOW LOW CLOUDS AND REDUCED VSBYS OVERNIGHT INTO MON MORNING...WITH IFR TO MVFR CONDITIONS AND GRADUALLY IMPROVING AFTER 15Z/MON. SW WINDS AROUND 10 KTS THIS AFTERNOON TO VEER NNW 5-9 KTS OVERNIGHT INTO MONDAY MORNING AS LOW PRESSURE PASSES EAST OF IL INTO CENTRAL INDIANA MONDAY MORNING. && .HYDROLOGY... ISSUED AT 232 PM CDT SUN JUN 28 2015 MAJOR FLOODING CONTINUES ON THE ILLINOIS FROM HAVANA DOWNSTREAM. RIVER LEVELS HAVE CRESTED FROM HENRY TO PEROIA AND SHOULD VERY SLOWLY FALL THIS WEEK. HOWEVER...LEVELS WILL STILL INCREASE SLIGHTLY FROM HAVANA SOUTHWARD THROUGH MIDWEEK. LEVELS ARE EXPECTED TO TOP OUT WITHIN A FOOT OF RECORD LEVELS AT LAGRANDE...MERIDOSA...AND BEARDSTOWN. INTERESTS ALONG THE RIVER FROM MASON AND FULTON COUNTIES DOWNSTREAM SHOULD CONTINUE TO MONITOR THE SITUATION CLOSELY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...07 LONG TERM...BARKER AVIATION...07 HYDROLOGY...BARKER
Hazardous weather outlook, Jun 28, 2:59 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 259 PM CDT SUN JUN 28 2015 ILZ027>029-036-037-040>042-047>052-291100- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MASON-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEATHER SYSTEM WILL BRING SCATTERED THUNDERSTORMS FOR THIS AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THE STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND INTO MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. TORNADOES ARE ALSO POSSIBLE ESPECIALLY FROM JACKSONVILLE SOUTHWEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SANGAMON RIVERS THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 AND 9 PM TODAY ESPECIALLY IN AREAS SOUTHWEST OF SPRINGFIELD. ILZ030-031-038-291100- MARSHALL-MCLEAN-WOODFORD- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND INTO TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND INTO MID EVENING WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043>046-053>057-061-291100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-SHELBY- VERMILION- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON THROUGH TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY AFTERNOON THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AROUND MONTICELLO THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-291100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEATHER SYSTEM WILL MOVE INTO THE AREA WITH A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY AFTERNOON THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS MONDAY AFTERNOON SOUTHEAST OF I-70. FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH AND EMBARRAS RIVER NEAR LAWRENCEVILLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
In the hours before
Special weather statement, Jun 28, 6:02 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 602 PM CDT SUN JUN 28 2015 ILZ041-042-048-282345- LOGAN-MASON-MENARD- 602 PM CDT SUN JUN 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MASON...MENARD AND WESTERN LOGAN COUNTIES UNTIL 645 PM CDT... AT 602 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF KILBOURNE...OR 11 MILES SOUTHWEST OF MASON CITY... MOVING EAST AT 20 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MASON CITY...PETERSBURG...GREENVIEW...ELKHART...MIDDLETOWN... OAKFORD...NEW HOLLAND...BROADWELL...SWEETWATER...FANCY PRAIRIE AND ATTERBERRY. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 155 BETWEEN MILE MARKERS 3 AND 5. INTERSTATE 55 BETWEEN MILE MARKERS 112 AND 118. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4002 8998 4020 8998 4024 8944 3997 8945 TIME...MOT...LOC 2302Z 271DEG 19KT 4012 8989 BARKER
Special weather statement, Jun 28, 6:09 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
609 PM CDT SUN JUN 28 2015
ILZ051-290000-
SANGAMON-
609 PM CDT SUN JUN 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SANGAMON COUNTY
UNTIL 700 PM CDT...
AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF PLEASANT PLAINS...OR 8 MILES NORTHWEST OF
SPRINGFIELD...MOVING EAST AT 15 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...SHERMAN...RIVERTON...WILLIAMSVILLE...GRANDVIEW...
SPAULDING...DAWSON...CANTRALL...SALISBURY...CAPITAL AIRPORT AND
FARMINGDALE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 99 AND 109.
INTERSTATE 72 BETWEEN MILE MARKERS 107 AND 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3990 8977 3992 8977 3992 8971 3994 8970
3997 8948 3994 8948 3993 8945 3982 8944
3981 8986 3990 8990
TIME...MOT...LOC 2309Z 263DEG 14KT 3984 8980
BARKERSpecial weather statement, Jun 28, 6:40 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
640 PM CDT SUN JUN 28 2015
ILZ029-036-290030-
PEORIA-FULTON-
640 PM CDT SUN JUN 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PEORIA AND
NORTHEASTERN FULTON COUNTIES UNTIL 730 PM CDT...
AT 640 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FAIRVIEW...OR 6 MILES NORTH OF CANTON...MOVING EAST AT 20 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FARMINGTON...HANNA CITY...TRIVOLI...KICKAPOO AND NORRIS.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 80 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4081 8974 4060 8983 4062 9015 4069 9016
4071 9005 4071 8999 4073 8998
TIME...MOT...LOC 2340Z 267DEG 18KT 4066 9008
BARKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:02 PM CDT | Special Weather Statement | ILX | Menard | 43 min |
| Jun 28, 6:09 PM CDT | Special Weather Statement | ILX | Sangamon | 51 min |
| Jun 28, 6:33 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 27 min |
| Jun 28, 6:40 PM CDT | Special Weather Statement | ILX | Peoria | 50 min |
| Jun 28, 6:55 PM CDT | Flash Flood Warning | ILX | Sangamon | 7 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.